# SDR CA010320014

- Difficulty date: March 8, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220371140
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE STABILIZER TRIM CH2 AND MACH TRIM FAILED. MAINTENANCE REPLACED ADC AND AIRCRAFT BACK IN SERVICE.
